MathSciNet Relay Station
MathSciNet bibliographic data
MR1145959 46G05 (26E15)
Borwein, Jonathan M.; Noll, Dominikus Second order differentiability of convex functions in Banach spaces. Trans. Amer. Math. Soc. 342 (1994), no. 1, 43–81.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement